Off meds over a week. I have to be honest I do feel different. In a better mood but feel like I can’t shut my mouth. I feel like I keep bothering my colleague. I also don’t get stuck on words like before. Is this a symptom that I can’t shut my mouth?
Hi ish. I know that when my son is experiencing positive symptoms on a smaller scale that he talks a lot more. He is more animated in his speech. Not that that is particularly a bad thing however if it keeps getting worse then it may be an indication of upcoming positive symptoms. Are you able to control it and stop talking when you think that you are bothering your colleague? If you can’t control it than perhaps you should mention it to your pdoc.
I just feel I talk more than usual as I am quite a shy person. I can control it for a few minutes then I am back to talking.
Hi @Ish It coud be a couple of things going on - 1. You are less sedated off of the Abilify, so you are going to be more animated and engaged 2. You are feeling a bit more talkative because of Hypomania
3. You are in the pre - stages of increasing positive symptoms, more agitated. Keep an eye on these effects and if it gets worse or does not abate - talk to your pdoc - I wish you well
I agree however don’t feel agitated quite happy actually just not hypomania kind. Perhaps it is the effect of coming of the med why I feel more engaged.
Yes it could be the effect of being off of the med, the brain and its chemicals has to adjust itself maybe